# SDR MWEA00034

- Difficulty date: January 29, 2000
- Submitted: January 31, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 67,886 hours, 57,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011777
- Part serial: 1475
- Condition: Inoperative
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE LIGHT IN EMERGENCY MODE IS INOPERATIVE.  MTC REMOVED AND REPLACED NACELLE BATTERY PACK.
